应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 409-420    DOI: 10.1007/s10255-021-1020-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Number of Circles of a Maximum State of a Plane Graph with Applications
Xian-an JIN1, Jun GE2,1, Xiao-Sheng CHENG3, Yu-qing LIN4
1 School of Mathematical Sciences, Xiamen University, Xiamen 361005 China;
2 School of Mathematical Sciences & Laurent Mathematics Center, Sichuan Normal University, Chengdu 610066, China;
3 School of Mathematics and Statistics, Huizhou University, Huizhou, Guangdong 516007, China;
4 School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan, NSW 2308, Australia

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9